# SDR QXEA2009080600590

- Difficulty date: August 2, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 20,320 hours, 20,831 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 42000332501
- Part serial: 1238
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - "ELEVATOR FEEL" MASTER CAUTION OBSERVED DURING CLIMB ATTITUDE AND HEADING REFERENCE INFO LOST ON NR 1 SIDE.  SWITCHING TO NR 2 AHRS RESTORED ATT/HDG TO NR 1 SIDE.  RETURNED THE FILED AND ACCOMPLISHED A UNEVENTFUL LANDING.  AIRCRAFT LANDED BELOW MAX LANDING WEIGHT.  REMOVED AND REPLACED NR 1 AHRS IAW MTC 6342101.  OPS TEST IS GOOD.  ALL ATTITUDE AND HEADING INDICATIONS ARE NORMAL ON THE NR 1 SYSTEM.  NO CAUTIONS NOTED.  A/C REMAINS CAT III PLACARDS STATES CAT III STATUS.  RETURNED TO SERVICE.
